Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
KirstyAust94

Week 2 Of Accutane And Suddenly Huge Pores?!

Recommended Posts

Hi, it's my second (nearly third) week of Accutane & I've already seen major improvement with blemishes, but...... my pores are suddenly HUGE. I'm certain that I'm not just imagining it as I've been documenting progress a couple of times a week & can see more visible pores now in photos than I did in previous ones. My pores in real life look huge on my nose and a little onto my cheeks. Is this a common thing to experience & is it temporary or permanent? This sucks.

Edited by Florencienne
Link to comment
Share on other sites

It depends on where you have blackheads/sebum filaments and how bad they are because accutane pushes them out, potentially stretching your pores.

I had no blackheads on my cheeks and 4-5 years worth of gigantic blackheads buried deep in my nose and when I was on accutane, the pores on my cheeks shrunk but the pores on my nose got HUGE. It's looking better now (2 months post accutane) but still very noticeable.

Topical vitamin c has helped make them less noticeable for me.

Link to comment
Share on other sites

IB = Initial break out?? I hope it heals up quickly for you! That sucks.

My skin is looking better, not worse. I did get three odd pimples, though. One on the bridge of my nose, one just below my chin and one on my collar bone and I NEVER get acne other than my face. Gah! My derm put me on 2 weeks of antibiotics leading up to taking Accutane & 4-6 weeks during the beginning that prevents an initial break out. I'm wondering why this isn't common practice with other people? I hear about initial break outs a LOT. Though, I have been getting run down and sick fairly often and I'm wondering if is to do with the antibiotics. I need to start a probiotic as well.

Edited by Florencienne
Link to comment
Share on other sites

lucky for you!.... yes i get the initial breakout...my derm didn't do that..and i read if they up the dosage they will get IB too..so scared of 2nd month if my derm decides to increase my dosage since 20mg is a bit low.

.. u can see the IB picture in my topic though.. if u wanna see it..haha

Link to comment
Share on other sites

Aw, I just looked Misscha. I live in a hot & humid climate, as well, which makes my skin worse for sure! If it takes getting worse to get better, then this is what is necessary! It's so easy to get down about it - trust me, I've been there & done that - but we're on something that has had beautiful results for so many people and we just need to try to remember that even when things are looking grim. I don't particularly enjoy going to class with a great big pimple on my COLLARBONE of all places. The surrounding redness looks like a pathetically made and juvenile hickey, haha. You're going to look back in 6 months and know that this has all been worth it.

Btw, I love your profile photo. The colours are gorgeous.

Link to comment
Share on other sites

Guest

my pores are suddenly HUGE. Is this a common thing to experience?

Yes.

is it temporary or permanent?

It's temporary. Accutane expands your pores, pushes stuff out (you'll notice white things coming out of your pores), and then they shrink. It's like magic, but you'll look fine :)

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×